# SDR SIMA20151109008

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 12,961 hours, 8,806 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING DESCENT DEPLOYED FLIGHT SPOILERS, AFTER STOWING THEM, RECEIVED INBD FLIGHT SPOILERS & INBD SPOILERONS CAUTION MSGS.  CAUTION ALSO INDICATED ON FLIGHT CONTROL EICAS PAGE, AMBER BOX INBD SPOILER LT WING.  ACFT FLEW NORMAL.  INTERROGATED MDC FOUND LT INBD MFS PCU FAILED, PCU JAM MDC MSG.  PERFORMED SPOST 1 RESET.  PERFORMED OPERATIONS CHECK IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.
